# SDR DL76G992586

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF COACH RT SIDE EMERGENCY TRACK LIGHTS INOP.  FOUND WIRE SHORTED AT ROW 30.  REPAIRED WIRE, OPS NORMAL.
